# SDR DALA2017061004624

- Difficulty date: June 9, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 76,411 hours, 58,575 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED OUTER PAN ON LOWER EDGE BTW STA Y=653 AND Y=677 IN MID CARGO COMPARTMENT DOOR. CRACKED OUTER PAN WAS REPAIRED PER SRM 52-03D FIG 8.
